On conformal higher spins in curved background

File Description SizeFormat 
1609.09381v3.pdfAccepted version267.45 kBAdobe PDFView/Open
Title: On conformal higher spins in curved background
Authors: Grigoriev, M
Tseytlin, AA
Item Type: Journal Article
Abstract: We address the question of how to represent an interacting action for a tower of conformal higher spin fields in a form covariant with respect to a background metric. We use the background metric to define the star product which plays a central role in the definition of the corresponding gauge transformations. By analogy with the kinetic term in the 4-derivative Weyl gravity action expanded near an on-shell background one expects that the kinetic term in such an action should be gauge-invariant in a Bach-flat metric. We demonstrate this fact to first order in expansion in powers of the curvature of the background metric. This generalizes the result of arXiv:1404.7452 for spin 3 case to all conformal higher spins. We also comment on a possibility of extending this claim to terms quadratic in the curvature and discuss the appearance of background-dependent mixing terms in the quadratic part of the conformal higher spin action.
Issue Date: 24-Mar-2017
Date of Acceptance: 5-Dec-2016
ISSN: 1751-8113
Publisher: IOP Publishing
Journal / Book Title: Journal of Physics A: Mathematical and Theoretical
Volume: 50
Issue: 12
Copyright Statement: © 2017 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Journal of Physics A: Mathematical and Theoretical. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at
Sponsor/Funder: Science and Technology Facilities Council (STFC)
Science and Technology Facilities Council (STFC)
Funder's Grant Number: ST/G000743/1
Keywords: Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics, Mathematical
higher spins
conformal theory
curved background
01 Mathematical Sciences
02 Physical Sciences
Mathematical Physics
Publication Status: Published
Article Number: 125401
Online Publication Date: 2017-02-23
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx